MathSciNet Relay Station
MathSciNet bibliographic data
MR918235 58G25 (58F17 58G10)
Fried, David Torsion and closed geodesics on complex hyperbolic manifolds. Invent. Math. 91 (1988), no. 1, 31–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement